Sudden drop in supply

Visitor (not verified)
anonymous user
Registered: 12-31-1969
Sudden drop in supply
1
Sun, 08-19-2012 - 5:31am
Does anyone know if taking an oral anti fungal for thrush can negatively affect your supply? It seems like in the last few days I am getting less per pump. I have increased my number of pumps to try and compensate. I take fenugreek thee times per day and eat oatmeal. I also drink a ton of water. I'm still able to stay ahead of my LO demand, but it was tough to get to the point where I was averaging 40 oz per day and I don't want to slip too far down into the 30's and not keep up. I'm just trying to figure out what might have changed. Thanks ladies! You all are awesome and this forum has been a life saver. I'm sure I would have given up by now if it wasn't for all the tips, info, and words of encouragement everyone posts on the board!
iVillage Member
Registered: 12-31-1969
Sun, 08-19-2012 - 11:36am

As far as I know it shouldn't affect your supply at all. I took difulcan for thrush for 2 weeks and didn't affect my supply. In fact after the first few doses it took some of the pain away and made it  easier to pump and as such helped me get more milk. Maybe you are about to get your period back. I know my supply went down for a week or 2 before I got my period again. Once my period passed my milk went up back by itself without me having to do anything about it.